# SDR SWAA2025012883432

- Difficulty date: January 6, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE ON BUFFLE AT BS500 TO BS500A LBL25 WL156<[01] REMOVED AND REPLACED BAFFLE AT BS 500 TO BS 500A IAW SRM 51-40-02 & DWG# 143A7505 REV: - CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE
